# SDR QXEA2019041500173

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,283 hours, 19,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 69-90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR FOR 2-OFF BLEND-OUTS ON LOWER FUSELAGE SKIN BETWEEN X-69.90-X-54.00 AND STR 31S-32S. NDT CARRIED OUT IAW RD84-53-9389 ISSUE 1 M. FUSELAGE SKIN BETWEEN X-69.00- X-54.00 AND STR 31S-32S REPAIRED IAW PERMANENT RD84-53-9389 ISS. 1.
